# SDR 06FDEA04210

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT PASSENGER DOOR, LOWER HINGE CUTOUT DOUBLER, HAS INCORRECT FASTENER SIZE, ACCORDING TO SB 727-53A-0198 FIG 5 COMPLIED WITH FED EX EO NR 7-5330-7-2345 PT3.  INSTALLED EXTERNAL DOUBLER REPAIR REF SB727-53AO0198 R3.
